# SDR DALA2018080304850

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON LWR MAIN SILL WEB OF THE FWD SERVICE DOOR AT RBL 54 AND STA 296. WEB OF THE FWD SERVICE DOOR AT RBL 54 AND STA 296. WAS REPAIRED PER SRM 51-70-13 REPAIR 4.
